# SDR 08FDEA00333

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65175303
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER EXTERIOR FUSELAGE, SKIN CREASED WITH SMALL GOUGE, STA 1183 5", 2" BELOW STR 20L.  REMOVED DAMAGE AREA OF SKIN.  HFEC CUTOUT, NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER AND FILLER, ALODINED AND PRIMED AND INSTALLED REPAIR, REF SRM 53-30-3 FIG 28 REF EA NR 7-5330-118238.  THIS IS A CATEGORY "C" REPAIR AND INSPECTION THRESHOLD OF 3000 CYC REF TABLE 3 OF SRM 53-30-3 PG 175.  THIS IS CLASSIFIED AS A MINOR REPAIR.
